# SDR SWAA2025100213378

- Difficulty date: September 10, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING.  REPLACED ANGLE IAW SRM 51-10-02 ITEM 9, SRM 51-40-05, AND DWG#115A2710 SHEET 6 REV B DUE TO NOT FINDING ALLOWABLE DAMAGE IN SRM 57-51-02-1A-1. MEASUREMET OF CRACK IS L= 1.336.
